# SDR ASAA2016090317896

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 11,456 hours, 3,753 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 041510000
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ONE OF OUR FLIGHT ATTENDANTS REPORTED LOUD SOUND FROM THE OVERHEAD PASSENGER SERVICE UNIT.  ACFT GROUNDED.  REPLACED FWD CABIN TEMP SENSOR FAN IAW AMM 21-61-11 AND  WDM 21-61-13. FUNCTIONS NORMAL
